# SDR FOTR3519821257

- Difficulty date: January 5, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E UPPER SURFACE IS DISBONDED WS 231.0, REPAIRED BY REMOVED DAMAGE, CLEAN AND PREPPED LT WING FIXED L/E UPPER SURFACE, APPLIED REPAIR 23" X 18" AND RESTORED FINISH IAW SRM 51-70-07.
